# SDR 20001215SH033

- Difficulty date: October 27, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Aircraft time: 4,224 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 900A3720002111
- Part serial: 008251008
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 259 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTEGRATED INSTRUMENT DISPLAY SYSTEM ASSEMBLY, MRB BALANCE DISPLAY ONLY SHOWS PARTIAL CHARACTERS.  INCORRECT CALCULATIONS.  (X)
